Are headaches and hot flashes typical reactions when you stop taking vivelle?
5 Nov 2009
ghost123; Yes those are common side affects from stopping this medication. It has estrogen in it. When that is stopped it is like your body is going into menopause. If there is any way that your Dr can gradually take you off of this, I htink that would be the best. Because the side affects can be very uncomfortable, and you do not need to go through that. Good luck
- Vivelle Information for Consumers
- Vivelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... and now Climara because they stopped making the Vivelle patches 0.05. And I want to stop using the patches, because I have high Triclycerides and ...
1 answer • 1 Aug 2010
My OBGYN prescribed it to replace the hormones that I am on now that are causing me to still bleed (56 years old). I am reading about side effects ...
2 answers • 14 Apr 2012
I am 55 and stoped hot flashes a few years ago. This is crazy, for the ladies out there has this happened to you. I am on Lisinopril 20-25. 1 x day ...
3 answers • 15 Sep 2012
I hade breast cancer in 2000 after going on hormone replacement for hot flashes. I am estrogen positive so can't use many meds. I also have ...
1 answer • 5 Dec 2014
... Are these common side effects?
2 answers • 15 Nov 2015